Title

The Partial Order Graph for a ZME-Matrix

Document Type

Article

Publication Date

11-1-1990

Department

Mathematics

Abstract

The spectral projectors for a ZME-matrix form a partially ordered set with respect to a simple combinatorial relation. The relationship between the corresponding partial order graph and the inflation sequence for a set of projectors is investigated. Those directed graphs that correspond to a partial order graph for a ZME-matrix are characterized. The effect on the partial order due to operations on the set of projectors is studied, generalizing a result of Schneider and Stuart.

Publication Title

Linear Algebra and Its Applications

Volume

141

First Page

123

Last Page

152